Results 1 to 10 of 34

Threaded View

  1. #1
    Junior Member
    Join Date
    May 2009

    Question Concerns about Propecia and permanent erectile dysfunction..


    I'm 36 years old with really a good head of hair except for some very slight thinning in a small part of the crown -- nothing wrong at the temples - so I consider myself very lucky to be approaching 40 with 20 something-hair. I have maybe a handful of grays here and there but I like them. I'd love to rock the salt-n-pepper at some point.

    However, like so many of you out there I wanted to be proactive about thinning hair so I've started reading about it because I was considering an approach of: Rogaine, Propecia, and Nizoral shampoo (OTC).

    Now the Rogaine foam (I think it's 5% minoxodil?) and Nizoral I started about a month ago and that's been really really easy. The Nizoral I use 3x a week tops because it can irritate a little but the Rogaine I use every day and on occassion I'll skip a day. Because I have minor thinning I'm not really checking for progress, I'll just do it and check it every few months or so.

    Now -- I was ready to finally add Propecia to the regimen which means a doctor's visit. I really didn't want to see a doc so I looked online to see if I could get the pills without a prescription so I did a Google on it and yes, it looks like you can get it without a prescription from some sleazy looking companies.

    So then one of the results was "propecia side effects" so I checked it out and was thinking, ehh maybe headaches or something stupid... Then I started reading about significant concerns with ED, but I thought it's probably a really small percentage and with my crazy libido, it's not gonna happen to me.

    But then I even came across a website dedicated to potential and possibly "proven" long-term ED from propecia. I swear this is not SPAM - I wouldn't waste my time on a Friday night spamming for some website.

    Anyway, after a real Swiss study they had to update the Propecia leaflet document (in Switzerland) to include the following in the Possible Side Effects section:

    Frequency unknown:
    * difficulty having an erection after discontinuation of treatment
    * infertility has been reported in men who took finasteride for long time and had other risk factors that may affect fertility

    Is the above a real concern for anyone?? I

    And here's just one post:

    Is this happening to anyone here??

Similar Threads

  1. Question about pain after hairtransplant. Is the pain permanent?
    By Paso in forum Hair Transplant: Start Your Own Topic
    Replies: 16
    Last Post: 07-05-2011, 08:06 PM
  2. Concerns About Camouflaging a Hair Transplant Scar
    By tbtadmin in forum IAHRS Info Center Discussion
    Replies: 2
    Last Post: 03-09-2009, 09:41 AM
  3. Replies: 2
    Last Post: 03-08-2009, 10:18 AM
  4. Dealing With Hair Loss and My Concerns For The Future | Mike?s Hair Loss Story
    By tbtadmin in forum The Bald Truth: Show Archives
    Replies: 0
    Last Post: 11-21-2008, 12:41 PM
  5. Concerns About Shedding From Propecia - What Are The Chances It Will Occur?
    By tbtadmin in forum The Bald Truth: Show Archives
    Replies: 0
    Last Post: 11-21-2008, 12:41 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts


hair transplant surgeons

» The Bald Truth

» Recent Threads

Worried and lost, what to do
10-24-2016 03:21 PM
by unlucky
Last Post By unlucky
Today 03:30 PM
Considering Hair Transplant....I have questions.
Today 01:41 PM
Last Post By WHTC Clinic
Today 02:46 PM
A100 gel? real or just another scam
Today 02:45 PM
by cardib
Last Post By cardib
Today 02:45 PM
Do I have any hope?
10-16-2016 07:11 PM
by B231
Last Post By WHTC Clinic
Today 02:40 PM
Consult MYWHTC's New Team of Expert Doctors in Atlanta
10-21-2016 09:10 AM
Last Post By WHTC Clinic
Today 02:38 PM